# SDR SIMA200232406

- Difficulty date: November 19, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Part serial: 89591
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3456 - AFTER CREW PUT CAPTAINS WINDSHIELD ON MEL FOR SMALL CRACK IN OUTER PANE, AIRCRAFT DEPARTED FOR DFW, CLIMBING THROUGH 10,000 FEET THE OUTER PANE SHATTERED (SPIDER WEBBED).  CREW RETURNED TO LRD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
